| Model Number |
SV-2101 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spaceoar vue was used during a placement procedure on (b)(6) 2026.During the patient's treatment planning, a magnetic resonance imaging (mri) found an anterior rectal wall infiltration.The physician reported a conservative management.The patient had not yet started his radiation treatment.
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6:
device code a150202 is being used to capture the reportable event of gel found in unintended site - nonvascular.Block h11:
detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.